MathSciNet Relay Station
MathSciNet bibliographic data
MR1239092 28A80 (31C25)
Kumagai, Takashi Regularity, closedness and spectral dimensions of the Dirichlet forms on P.C.F. self-similar sets. J. Math. Kyoto Univ. 33 (1993), no. 3, 765–786.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement